# SDR DALA2019081904846

- Difficulty date: August 6, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 66,419 hours, 51,933 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Water Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WASTE SERVICE DOOR MISSING. INSTALLED NEW LAV SERVICE DOOR IAW AMM 38-30.
